Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

A remark on strong maximum principle for parabolic and elliptic systems


Author: Xuefeng Wang
Journal: Proc. Amer. Math. Soc. 109 (1990), 343-348
MSC: Primary 35B50; Secondary 35J60, 35K55
DOI: https://doi.org/10.1090/S0002-9939-1990-1019284-8
MathSciNet review: 1019284
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We give a strong maximum principle for some nonlinear parabolic and elliptic systems with convex invariant regions. We also obtain a version of the Hopf boundary lemma for the systems.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 35B50, 35J60, 35K55

Retrieve articles in all journals with MSC: 35B50, 35J60, 35K55


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1990-1019284-8
Article copyright: © Copyright 1990 American Mathematical Society